# SDR CA140221024

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 40,604 hours
- Engine: Ge CT58*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sleeve
- Part number: S6135296191
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR BOX INSTALLATION, THE FEMALE THREADS GAVE WAY AS LUBE FITTING WAS TIGHTENED.  ACFT HAS DEVELOPED AN OPTIONAL REPLACEMENT PART WITH A STEEL INSERT TO PREVENT SUCH OCCURRENCE FROM HAPPENING, REF SB 61B35-50.
